# SDR YYFA20110812001

- Difficulty date: August 12, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 40,983 hours, 38,821 cycles
- Engine: Pwa JT8D219
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

COMPLETE ELECTRICAL LOSS ON CLIMB OUT, COMPLETED QRH PROCEDURES, ELECTRICAL WAS RESTORED, CONTINUED FLIGHT.  ACFT CONTINUED FLIGHT.  NO FURTHER DIFFICULTY REPORTED.
